# SDR TC8A99023

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, CAPT AIRSPEED ALIVE BY 70 KNTS, FIRST OFFICER 0 KTS.  ABORT AT 78 KTS IN ACCORDANCE WITH TRANSCONTINENTAL PROCEDURE.  NORMAL TAXI IN.  REMOVED PITOT LINE FROM AIRSPEED INDICATOR, CAPPED PITOT LINE AT MACH SPEED SWITCH.  PRESSURIZED F/O'S PITOT FROM COCKPIT TO PITOT TUBE.  REMOVED OBSTRUCTION FROM F/O'S PITOT SYSTEM.  RECONNECTED LINE AT MACH SPEED SWITCH AND AT AIRSPEED INDICATOR.  PERFORMED PITOT STATIC TEST IAW B727 MM 36-11-0 AND FAR PART 43 APPENDIX E.  ALL SYSTEMS FUNCTIONALLY CHECK NORMAL.
